IJPAM: Volume 82, No. 4 (2013)

ON KROPINA CHANGE
OF TWO-DIMENSIONAL FINSLER SPACES

V.K. Chaubey$^1$, T.N. Pandey$^2$, Sanjay K. Tripathi$^3$
$^{1,2}$Department of Mathematics and Statistics
D.D.U. Gorakhpur University
Gorakhpur (U.P.), 273009, INDIA
$^3$Department of Mathematics
Almora Campus
Kumaun University
Almora, Nainital (Uttaranchal), INDIA


Abstract. The purpose of the present paper is to obtained the relationship between the main scalars, geodesic and scalar curvature among two-dimensional Finsler spaces $F^{2}$ and a Finsler space $F^{*2}$ due to Kropina change.

Received: September 11, 2012

AMS Subject Classification: 53B40, 53C60

Key Words and Phrases: two-dimensional Finsler spaces, Kropina spaces, main scalar, scalar curvature, geodesic

Download paper from here.



DOI: 10.12732/ijpam.v82i4.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 82
Issue: 4